MAUDE Adverse Event Report: Exactech, Inc. 145-DEG PE 42MM CONST HUM LINER +0; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. 145-DEG PE 42MM CONST HUM LINER +0; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 322-42-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
145-DEG PE 42MM CONST HUM LINER +0
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50820084
Report Number1038671-2026-01198
Device Sequence Number10201750
Product Code KWS
UDI-Device Identifier10885862593931
UDI-Public10885862593931
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-42-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale